Alert archive / Kansas / Wind Advisories in 2026

Wind Advisory 2, NWS Topeka, KS

March 14, 202614 counties in Kansas

NWS Topeka, KS issued this wind advisory at Mar 14, 2026, 11:14 AM CDT for 14 counties in Kansas. It took effect at Mar 15, 2026, 9:00 AM CDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2026, 11:14 AM CDT (16:14 UTC)
In effect from
Mar 15, 2026, 9:00 AM CDT
Expired
Mar 16, 2026, 1:00 AM CDT
In force
16 hr
Issued by
NWS Topeka, KS

Counties Anderson County, KS, Brown County, KS, Coffey County, KS, Douglas County, KS, Franklin County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Nemaha County, KS, Osage County, KS, Pottawatomie County, KS, Shawnee County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 38 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 4.2 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2026-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2026-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 513 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1884 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
513 m²/s²
0-3 km storm-relative helicity
770 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

971 
WWUS73 KTOP 141614
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
1114 AM CDT Sat Mar 14 2026

KSZ008>012-020>024-026-034>039-054-055-058-150900-
/O.UPG.KTOP.HW.A.0001.260315T1200Z-260316T0300Z/
/O.NEW.KTOP.HW.W.0001.260315T1200Z-260316T0400Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Lyon-Osage-Coffey-
Including the cities of St. Marys, Emporia, Lebo, Wamego,
Frankfort, Maple Hill, Junction City, McLouth, Grantville,
Abilene, Clay Center, Lyndon, Meriden, Bennington, Clifton,
Topeka, Herington, Eskridge, Valley Falls, Marysville, Osage
City, Council Grove, Hanover, Burlingame, Seneca, Minneapolis,
Washington, Linn, Harveyville, Sabetha, Alma, Oskaloosa, Blue
Rapids, Perry, Concordia, Alta Vista, Manhattan, Carbondale,
Holton, Horton, McFarland, Greenleaf, Paxico, Burlington,
Belleville, Overbrook, Nortonville, and Hiawatha
1114 AM CDT Sat Mar 14 2026

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 11 PM CDT SUNDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of central, east central, north central, and 
  northeast Kansas.

* WHEN...From 7 AM to 11 PM CDT Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

KSZ040-056-150900-
/O.UPG.KTOP.HW.A.0001.260315T1200Z-260316T0300Z/
/O.NEW.KTOP.WI.Y.0002.260315T1400Z-260316T0500Z/
Douglas-Franklin-
Including the cities of Ottawa and Lawrence
1114 AM CDT Sat Mar 14 2026

...WIND ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CDT SUNDAY 
NIGHT...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Douglas and Franklin Counties.

* WHEN...From 9 AM Sunday to midnight CDT Sunday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$

KSZ059-150900-
/O.NEW.KTOP.WI.Y.0002.260315T1400Z-260316T0500Z/
Anderson-
Including the cities of Garnett
1114 AM CDT Sat Mar 14 2026

...WIND ADVISORY IN EFFECT FROM 9 AM SUNDAY TO MIDNIGHT CDT SUNDAY 
NIGHT...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Anderson County.

* WHEN...From 9 AM Sunday to midnight CDT Sunday Night.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$

101
5 follow-up statements
694 
WWUS73 KTOP 150643
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
143 AM CDT Sun Mar 15 2026

KSZ008>012-020>024-026-034>039-054-055-058-152030-
/O.CON.KTOP.HW.W.0001.260315T1200Z-260316T0400Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Lyon-Osage-Coffey-
Including the cities of Carbondale, Washington, Harveyville,
Abilene, McFarland, Nortonville, Paxico, Linn, Manhattan, Perry,
Greenleaf, Burlington, Meriden, Grantville, Hanover, Horton,
Bennington, Holton, Alma, McLouth, Alta Vista, Minneapolis,
Burlingame, Eskridge, Maple Hill, Herington, Belleville, Council
Grove, Emporia, Oskaloosa, Lebo, Seneca, Marysville, Osage City,
Lyndon, Hiawatha, Blue Rapids, Wamego, Overbrook, Junction City,
Clifton, Valley Falls, Sabetha, Concordia, Frankfort, St. Marys,
Topeka, and Clay Center
143 AM CDT Sun Mar 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 11 
PM CDT THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of central, east central, north central, and 
  northeast Kansas.

* WHEN...From 7 AM this morning to 11 PM CDT this evening.

* IMPACTS...Damaging winds can blow down trees limbs and power 
  lines. Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Light snow may fall across parts of northeast 
  Kansas this afternoon. Snowfall in these winds can restrict 
  visibilities to less than a mile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

KSZ040-056-059-152030-
/O.CON.KTOP.WI.Y.0002.260315T1400Z-260316T0500Z/
Douglas-Franklin-Anderson-
Including the cities of Lawrence, Ottawa, and Garnett
143 AM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 
MIDNIGHT CDT TONIGHT...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Anderson, Douglas, and Franklin Counties.

* WHEN...From 9 AM this morning to midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$
897 
WWUS73 KTOP 151850
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
150 PM CDT Sun Mar 15 2026

KSZ008>012-020>024-026-034>039-054-055-058-160300-
/O.CON.KTOP.HW.W.0001.000000T0000Z-260316T0400Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Lyon-Osage-Coffey-
Including the cities of Belleville, Washington, Hanover, Clifton,
Linn, Greenleaf, Marysville, Blue Rapids, Frankfort, Sabetha, 
Seneca, Hiawatha, Horton, Concordia, Clay Center, Manhattan, 
Wamego, St. Marys, Holton, Valley Falls, Oskaloosa, Perry, 
McLouth, Grantville, Meriden, Nortonville, Minneapolis, 
Bennington, Abilene, Herington, Junction City, Council Grove, 
Alma, Eskridge, Maple Hill, Alta Vista, McFarland, Harveyville, 
Paxico, Topeka, Emporia, Osage City, Carbondale, Lyndon, 
Burlingame, Overbrook, Burlington, and Lebo
150 PM CDT Sun Mar 15 2026

...HIGH WIND WARNING REMAINS IN EFFECT through 11 PM CDT THIS 
EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts 50 to 60 mph 
  expected.

* WHERE...Portions of central, east central, north central, and 
  northeast Kansas.

* WHEN...Through 11 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Travel will be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. Use caution if you must drive.

&&

$$

KSZ040-056-059-160300-
/O.CON.KTOP.WI.Y.0002.000000T0000Z-260316T0500Z/
Douglas-Franklin-Anderson-
Including the cities of Lawrence, Ottawa, and Garnett
150 PM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT THROUGH 	MIDNIGHT CDT 
TONIGHT...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Anderson, Douglas, and Franklin Counties.

* WHEN...Through midnight CDT tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
453 
WWUS73 KTOP 160333
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
1033 PM CDT Sun Mar 15 2026

KSZ008>012-020>024-026-034>039-054-055-058-160445-
/O.EXP.KTOP.HW.W.0001.000000T0000Z-260316T0400Z/
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Lyon-Osage-Coffey-
Including the cities of Perry, Belleville, Oskaloosa, Alta Vista,
Paxico, Greenleaf, Lyndon, Clay Center, Washington, Blue Rapids,
Harveyville, Carbondale, Valley Falls, Nortonville, Seneca,
Bennington, Burlingame, Marysville, Grantville, Emporia, St.
Marys, McLouth, Meriden, Osage City, Burlington, Overbrook,
Horton, Abilene, Minneapolis, Linn, McFarland, Hanover, Topeka,
Maple Hill, Council Grove, Eskridge, Lebo, Alma, Hiawatha,
Sabetha, Herington, Junction City, Manhattan, Clifton, Wamego,
Holton, Frankfort, and Concordia
1033 PM CDT Sun Mar 15 2026

...HIGH WIND WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING...

Gusty northwesterly winds will continue through the overnight 
hours, however winds have diminished below warning criteria, 
therefore the High Wind Warning will expire.

$$

KSZ040-056-059-160500-
/O.CON.KTOP.WI.Y.0002.000000T0000Z-260316T0500Z/
Douglas-Franklin-Anderson-
Including the cities of Lawrence, Ottawa, and Garnett
1033 PM CDT Sun Mar 15 2026

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...Anderson, Douglas, and Franklin Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$

CP
926 
WWUS73 KTOP 160336
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
1036 PM CDT Sun Mar 15 2026

KSZ010>012-023-024-026-038-039-054-055-058-160600-
/O.EXB.KTOP.WI.Y.0002.000000T0000Z-260316T0600Z/
Marshall-Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee-
Shawnee-Lyon-Osage-Coffey-
Including the cities of Perry, Oskaloosa, Alta Vista, Paxico,
Lyndon, Blue Rapids, Harveyville, Carbondale, Nortonville,
Seneca, Burlingame, Marysville, Grantville, Emporia, St. Marys,
McLouth, Meriden, Osage City, Burlington, Overbrook, Horton,
McFarland, Topeka, Maple Hill, Eskridge, Lebo, Alma, Hiawatha,
Sabetha, Wamego, Holton, Frankfort, and Valley Falls
1036 PM CDT Sun Mar 15 2026

...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT MONDAY...

* WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of east central and northeast Kansas.

* WHEN...Until 1 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$

KSZ040-056-059-160600-
/O.EXT.KTOP.WI.Y.0002.000000T0000Z-260316T0600Z/
Douglas-Franklin-Anderson-
Including the cities of Lawrence, Ottawa, and Garnett
1036 PM CDT Sun Mar 15 2026

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Anderson, Douglas, and Franklin Counties.

* WHEN...Until 1 AM CDT Monday.

* IMPACTS...Gusty winds will blow around unsecured objects. Small 
  tree limbs could be blown down too. Isolated power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution while driving.

Secure outdoor objects.

&&

$$

CP
435 
WWUS73 KTOP 160549
NPWTOP

URGENT - WEATHER MESSAGE
National Weather Service Topeka KS
1249 AM CDT Mon Mar 16 2026

KSZ010>012-023-024-026-038>040-054>056-058-059-160700-
/O.EXP.KTOP.WI.Y.0002.000000T0000Z-260316T0600Z/
Marshall-Nemaha-Brown-Pottawatomie-Jackson-Jefferson-Wabaunsee-
Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
Including the cities of Alma, Harveyville, Frankfort, Overbrook,
Wamego, Hiawatha, Paxico, Valley Falls, Oskaloosa, Carbondale,
Grantville, Nortonville, Osage City, Perry, Emporia, Holton,
McFarland, Lyndon, Marysville, Garnett, Alta Vista, Horton,
McLouth, Burlingame, Meriden, Seneca, Burlington, Ottawa, Lebo,
St. Marys, Maple Hill, Topeka, Eskridge, Lawrence, Blue Rapids,
and Sabetha
1249 AM CDT Mon Mar 16 2026

...WIND ADVISORY WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

Winds have weakened below advisory levels, and the Wind Advisory 
will be allowed to expire. Northwest winds remain strong overnight, 
gusting at 30-40 MPH.

$$

Flanagan

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Mar 14, 5:55 AM CDT, 5 hours 19 minutes earlier. Its key messages:

  • Very high fire danger is forecast for parts of north central Kansas this afternoon. Avoid activities that could spark a fire.
  • Potentially damaging winds are forecast with a developing storm system Sunday. Northwest winds could gust between 50 and 60 mph.
  • Much colder air moves in Sunday with falling temperatures through the day. Wind chill values are expected to be zero to 10 below zero by Monday morning.
  • The cold air is forecast to be temporary. Above normal temperatures with highs in the lower 80s are expected by the end of the week.
Area forecast discussion, Mar 14, 5:55 AM CDT, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
555 AM CDT Sat Mar 14 2026

.KEY MESSAGES...

- Very high fire danger is forecast for parts of north central Kansas
  this afternoon. Avoid activities that could spark a fire.

- Potentially damaging winds are forecast with a developing storm
  system Sunday. Northwest winds could gust between 50 and 60 mph.

- Much colder air moves in Sunday with falling temperatures through
  the day. Wind chill values are expected to be zero to 10 below zero
  by Monday morning.

- The cold air is forecast to be temporary. Above normal temperatures
  with highs in the lower 80s are expected by the end of the week.

&&

.DISCUSSION...
Issued at 245 AM CDT Sat Mar 14 2026

07Z water vapor imagery showed a shortwave amplifying over the
Pacific Northwest with the flow over the Rockies and into the Great
Plains becoming a little more zonal. Surface obs had high pressure
over the Upper Midwest ridging into eastern KS with a trough of low
pressure along the central high plains. Onshore winds along the TX
gulf coast were already bringing some moisture back north.

The focus of the forecast remains on the impactful weather expected
on Sunday. Models are in good agreement with a shortwave trough
amplifying over the central and northern plains Saturday night and
Sunday. In response a surface low develops over NEB and moves into
IA through the same period of time. This should cause a very strong
surface pressure gradient to develop across the forecast area
beginning Saturday night and persisting through Sunday night. Will
keep the high wind watch going without changes. The strong pressure
gradient and nearly perpendicular isallobaric wind flow make a
strong case for wind gusts of 60 mph on Sunday behind the front.
Additionally forecast soundings show low level dry adiabatic lapse
rates with up to 60KT within the mixed layer. So the signals for
damaging winds remain in place. As for precip, models (and
specifically the GFS) have trended lower with QPF as the struggle to
saturate mid levels. There does look to be a brief period of
saturation on the back side of the low were some snow is possible.
But ensembles show the probability of exceeding an inch of snow at
around 30 percent across far northeast KS. These probabilities drop
off as one goes west and south. So snow accumulations look to remain
minor with this system. Still falling snow with gusts around 50 mph
is going to make for difficult travel conditions. Since snow amounts
are expected to be less than an inch, feel like it is better to be
more tactical with any winter headlines as they will be the
secondary impact to the strong winds.

Models continue to show the cold front pushing into the forecast
area around day break. This is likely to cause falling temps through
the day Sunday with temps remaining fairly mild through the
overnight hours. Continued to blend the twenty fifth percentile of
the NBM to better reflect the strong cold air advection anticipated
through the day Sunday. Forcing for vertical motion and mid level
saturation exit east of the area Sunday evening. This should bring
an end to precip chances with very cold air settling in.

The forecast calls for dry weather to persist for Monday through
Friday. Upper level ridging is still progged to develop over the
southwest and expand towards the southern high plains. Cluster
analysis of the 00Z ensembles shows pretty good agreement in the
ridge with the main differences in the magnitude of the ridging over
the northern Rockies and into the Canadian plains. So predictability
of the pattern looks to be good and lends better confidence to the
NBM initialization. Warmer temps into the back half of the week are
also supported by the hybrid GEFS and AIGEFS.

&&

.AVIATION /12Z TAFS THROUGH 12Z SUNDAY/...
Issued at 555 AM CDT Sat Mar 14 2026

The NAM remains the only solution to consistently show MVFR CIGS
advecting into the terminals by 12Z Sunday. So confidence is not high
in the restrictive CIGS. Think I will include a SCT group for now and
keep a VFR forecast. Later shifts can look at the low cloud forecast.
Otherwise the forecast is driven by the winds, which should pick up
overnight as the pressure gradient increases. Still looks like
turbulent mixing may mitigate wind shear chances.

&&

.FIRE WEATHER...
Issued at 245 AM CDT Sat Mar 14 2026

Very high fire danger is forecast across parts of north central KS
this afternoon. Moisture return doesn't really kick in until late in
the day. So RH values are expected to fall into the 25 to 30 percent
range across north central KS and around 40 percent over eastern KS.
There could be some occasional gusts around 25 mph. But with RH
remaining above 20 percent, there are no plans for a red flag
warning at this time.

Fire weather concerns for Sunday are centered entirely on the strong
winds behind the front. There is good confidence in northwest winds
gusting around 50 mph as the front passes, and persisting into
Sunday evening. However the falling temperatures behind the front
are forecast to keep RH values around 50 percent.

Monday may be a potential red flag day as the surface high passes
over the area. Dry air is forecast to bring RH values down to around
20 percent while northwest winds continue to gust around 30 mph.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Sunday morning through Sunday evening for
KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-KSZ022-KSZ023-
KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-KSZ040-
KSZ054-KSZ055-KSZ056-KSZ058.

&&

DISCUSSION...Wolters
AVIATION...Wolters
FIRE WEATHER...Wolters
Hazardous weather outlook, Mar 14, 3:16 AM CDT, 7 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
316 AM CDT Sat Mar 14 2026

KSZ008>012-020>024-026-034>040-054>056-058-059-150830-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
316 AM CDT Sat Mar 14 2026

This Hazardous Weather Outlook is for portions of east central,
north central, and northeast Kansas.

.DAY ONE...Today and Tonight

Very high fire danger is forecast for parts of north central
Kansas this afternoon. Avoid outdoor burning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Very strong northwest winds are expected to develop Sunday morning
and last into the evening hours. Speeds of 25 to 35 mph with gusts
around 50 mph are likely. A high wind watch remains in effect from
Sunday morning through Sunday evening.

Additionally some light snow during the midday with these winds
could create near blizzard conditions. Snow accumulations are
forecast to be less than an inch with northeast Kansas the most
likely area to see some minor snow accumulations. Expect the wind
to create difficult travel conditions, especially for high
profile vehicles.

Elevated fire danger is possible for Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters will not be needed today or tonight.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

Wolters

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:14 AM CDTHigh Wind WarningTOPBrown, Clay, Cloud, Coffey, Dickinson, Geary and 14 more36 hr

Nearby

Wind Advisories in Kansas, 2026Every wind advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.